# SDR DHL9870931C

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RIGHT WING FLAP TRACK HAS CRACK ABOVE RT MAIN LANDING GEAR AT DOUBLER REPAIR.  REMOVED AND FABRICATED NEW DOUBLER PER SRM 57-30-1, 1 FT BY 2 FT, N/R 2231.
